List of publications:


A. Reinhart, Structure of general ideal semigroups of monoids and domains, Journal of Commutative Algebra 4 (2012), no. 3, 413-444.

A. Reinhart, Radical factorial monoids and domains, Annales des sciences mathématiques du Québec 36 (2012), no. 1, 193-229.

A. Reinhart, On integral domains that are C-monoids, Houston Journal of Mathematics 39 (2013), no. 4, 1095-1116.

A. Reinhart, On monoids and domains whose monadic submonoids are Krull, Commutative Algebra, 307-330, Recent Advances in Commutative Rings, Integer-Valued Polynomials, and Polynomial Functions (Marco Fontana, Sophie Frisch and Sarah Glaz, eds.), Springer, 2014.

A. Geroldinger, S. Ramacher, A. Reinhart, On v-Marot Mori rings and C-rings, Journal of the Korean Mathematical Society 52 (2015), no. 1, 1-21.

A. Geroldinger, F. Kainrath, A. Reinhart, Arithmetic of seminormal weakly Krull monoids and domains, Journal of Algebra 444 (2015), 201-245.

A. Reinhart, A Note on Conductor Ideals, Communications in Algebra 44 (2016), no. 10, 4243-4251.

O. A. Heubo-Kwegna, B. Olberding, A. Reinhart, Group-theoretic and topological invariants of completely integrally closed Prüfer domains, Journal of Pure and Applied Algebra 220 (2016), no. 12, 3927-3947.

A. Reinhart, On the divisor-class group of monadic submonoids of rings of integer-valued polynomials, Communications of the Korean Mathematical Society 32 (2017), no. 2, 233-260.

A. Geroldinger, A. Reinhart, The monotone catenary degree of monoids of ideals, International Journal of Algebra and Computation 29 (2019), no. 3, 419-457.

B. Olberding, A. Reinhart, Radical factorization in commutative rings, monoids and multiplicative lattices, Algebra Universalis 80 (2019), no. 2, article 24.

B. Olberding, A. Reinhart, Radical factorization in finitary ideal systems, Communications in Algebra 48 (2020), no. 1, 228-253.

J. Brantner, A. Geroldinger, A. Reinhart, On monoids of ideals of orders in quadratic number fields, Advances in Rings, Modules and Factorizations, 11-54, Graz, Austria, February 19-23, 2018 (Alberto Facchini, Marco Fontana, Alfred Geroldinger and Bruce Olberding, eds.), Springer, 2020.

G. W. Chang, A. Reinhart, Unique factorization property of non-unique factorization domains II, Journal of Pure and Applied Algebra 224 (2020), no. 12, 106430.

A. El Khalfi, M. Issoual, N. Mahdou, A. Reinhart, Commutative rings with one-absorbing factorization, Communications in Algebra 49 (2021), no. 6, 2689-2703.

A. J. Hetzel, A. L. Lawson, A. Reinhart, On finite molecularization domains, Journal of Commutative Algebra 13 (2021), no. 1, 69-87.

A. Bashir, A. Geroldinger, A. Reinhart, On the arithmetic of stable domains, Communications in Algebra 49 (2021), no. 11, 4763-4787.

A. Bashir, A. Reinhart, On transfer Krull monoids, Semigroup Forum 105 (2022), no. 1, 73-95.

A. Reinhart, On orders in quadratic number fields with unusual sets of distances, Acta Arithmetica 211 (2023), no. 1, 61-92.

F. Fabsits, A. Geroldinger, A. Reinhart, Q. Zhong, On Monoids of plus-minus weighted Zero-Sum Sequences: The Isomorphism Problem and the Characterization Problem, Journal of Commutative Algebra 16 (2024), no. 1, 1-23.

A. Reinhart, A counterexample to the Pellian equation conjecture of Mordell, Acta Arithmetica 215 (2024), no. 1, 85-95.

A. Reinhart, On a counterexample to Mordell's Pellian equation conjecture: a non-computer based approach, submitted.

A. Reinhart, G. Ulucak, Multiplicative lattices with absorbing factorization, submitted.

G. W. Chang, A. Reinhart, Valuation ideal factorization domains, in preparation.

Stand: 15. Juli 2024